# SDR HNAA2025061700457

- Difficulty date: June 17, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 48,180 hours, 44,016 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HUNG START DURING E2 START AT 31.5% N2, REJECTED START AND FUEL SMELL WAS EVIDENT   FACT  17JUN25  13:44  CLT   STARTED E2 ON BOTH FADEC CHANNELS. BOTH STARTS NORMAL AND NO FUEL SMELL PRESENT. OPS CHECK GOOD. OK FOR SERVICE.
